| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implantation procedure, back haptic broke off while implanting in the patient.Subsequently the lens was cut out during initial procedure and replaced with another lens.The surgery was completed on the same day.Additional information has been received and stated there was no patient harm.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating that the event was due to a possible loading error.